# SDR DALA2018090705499

- Difficulty date: September 7, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 71,256 hours, 52,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC FOUND LT W/W DOOR JAMB CRACKED. STOP DRILLED ONE UNTERMINATED CRACK BRANCH AS PER ENGINEERING EVALUATION, EMAIL DATED 06 SEP 18. REPLACED LT FWD DOOR JAMB FRAME PER BAC DWG 5930584.
